JOURNAL BROWSE
Search
Advanced SearchSearch Tips
THREE STEP ITERATIVE ALGORITHMS FOR GENERALIZED QUASIVARIATIONAL INCLUSIONS
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
THREE STEP ITERATIVE ALGORITHMS FOR GENERALIZED QUASIVARIATIONAL INCLUSIONS
Park, Jong-Yeoul; Jeong, Jae-Ug;
  PDF(new window)
 Abstract
In this paper, we suggest and analyze some new classes of three step iterative algorithms for solving generalized quasivariational inclusions by using the properties of proximal maps. Our results include the Ishikawa, Mann iterations for solving variational inclusions(inequalities) as special cases. The results obtained in this paper represent an improvement and significant refinement of previously known results [3, 5-8, 10, 14-18].
 Keywords
variational inclusions;resolvent equations;algorithms;iterative methods;
 Language
English
 Cited by
 References
1.
J. Math. Anal. Appl., vol.173. pp.577-587 crossref(new window)

2.
Indian J. Pure Appl. Math., vol.25. pp.1115-1128

3.
J. Math. Anal. Appl., vol.210. pp.88-101 crossref(new window)

4.
SIAM,

5.
J. Math. Anal. Appl., vol.185. pp.706-712 crossref(new window)

6.
J. Math. Anal. Appl., vol.209. pp.572-584 crossref(new window)

7.
Appl. Math. Lett, vol.1. pp.119-122 crossref(new window)

8.
J. Math. Anal. Appl., vol.158. pp.448-455 crossref(new window)

9.
New Zealand J. Math, vol.26. pp.229-255

10.
J. Natur. Geom., vol.14. pp.141-148

11.
J. Math. Anal. Appl., vol.251. pp.217-229 crossref(new window)

12.
Appl. Math. Lett., vol.14. pp.53-58 crossref(new window)

13.
J. Global Optim., vol.19. pp.141-150 crossref(new window)

14.
Math. Japon, vol.34. pp.475-481

15.
J. Math. Anal. Appl., vol.166. pp.386-392 crossref(new window)

16.
Indian J. Pure Appl. Math., vol.25. pp.969-973

17.
J. Math. Anal. Appl., vol.187. pp.352-360 crossref(new window)

18.
J. Math. Anal. Appl., vol.201. pp.180-194 crossref(new window)